Alert archive / South Carolina / Flash Flood Watches in 2015

Flash Flood Watch 4, NWS Columbia, SC

December 22, 201510 counties in South Carolina; 4 counties in Georgia

NWS Columbia, SC issued this flash flood watch at Dec 22, 2015, 2:26 PM EST for 10 counties in South Carolina; 4 counties in Georgia. It took effect at Dec 22, 2015, 11:00 PM EST. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2015, 2:26 PM EST (19:26 UTC)
In effect from
Dec 22, 2015, 11:00 PM EST
Expired
Dec 24, 2015, 7:00 PM EST
In force
44 hr
Issued by
NWS Columbia, SC
Flood severity
None

Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Chesterfield County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC

The radar

The Columbia radar (KCAE), 45 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
383 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WGUS62 KCAE 221926
FFACAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
226 PM EST TUE DEC 22 2015

...MORE RAIN TONIGHT THROUGH THURSDAY COULD RESULT IN FLASH
FLOODING...

.HIGH MOISTURE AND A SERIES OF UPPER DISTURBANCES WILL AFFECT THE
AREA THROUGH THURSDAY. LOCALLY HEAVY RAIN AT TIMES COULD LEAD TO
FLASH FLOODING AS GROUNDS ARE ALREADY SATURATED FROM RAIN TODAY..

GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-231100-
/O.NEW.KCAE.FF.A.0004.151223T0400Z-151224T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-AIKEN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...LANCASTER...ELGIN...LANCASTER MILL...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...WINNSBORO MILLS...
CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
SEVEN OAKS...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...
OAK GROVE...COLUMBIA...AIKEN...NORTH AUGUSTA
226 PM EST TUE DEC 22 2015

...FLASH FLOOD WATCH IN EFFECT FROM 11 PM EST THIS EVENING
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL GEORGIA AND 
  CENTRAL SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN 
  EAST CENTRAL GEORGIA...COLUMBIA...LINCOLN...MCDUFFIE AND 
  RICHMOND. IN CENTRAL SOUTH CAROLINA...AIKEN...CHESTERFIELD... 
  EDGEFIELD...FAIRFIELD...KERSHAW...LANCASTER...LEXINGTON... 
  MCCORMICK...NEWBERRY...RICHLAND AND SALUDA. 

* FROM 11 PM EST THIS EVENING THROUGH THURSDAY AFTERNOON

* RAINFALL ESTIMATES OF 2 TO 3 INCHES HAVE FALLEN ACROSS PORTIONS
  OF THE WATCH AREA TODAY. ADDITIONAL AMOUNTS ARE POSSIBLE IN
  HEAVIER SHOWERS THROUGH THURSDAY. THIS RAIN WILL BE FALLING ON
  SATURATED SOILS WHICH MAY LEAD TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
8 follow-up statements
751 
WGUS62 KCAE 230304
FFACAE

FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
1004 PM EST TUE DEC 22 2015

...MORE RAIN TONIGHT THROUGH THURSDAY COULD RESULT IN FLASH
FLOODING...

.HIGH MOISTURE AND A SERIES OF UPPER DISTURBANCES WILL AFFECT THE
AREA THROUGH THURSDAY. LOCALLY HEAVY RAIN AT TIMES COULD LEAD TO
FLASH FLOODING AS GROUNDS ARE ALREADY SATURATED FROM RAIN TODAY.

GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-231800-
/O.CON.KCAE.FF.A.0004.151223T0400Z-151224T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-AIKEN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...LANCASTER...ELGIN...LANCASTER MILL...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...WINNSBORO MILLS...
CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
SEVEN OAKS...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...
OAK GROVE...COLUMBIA...AIKEN...NORTH AUGUSTA
1004 PM EST TUE DEC 22 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL GEORGIA... 
  COLUMBIA...LINCOLN...MCDUFFIE AND RICHMOND. IN CENTRAL SOUTH 
  CAROLINA...AIKEN...CHESTERFIELD...EDGEFIELD...FAIRFIELD... 
  KERSHAW...LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY... 
  RICHLAND AND SALUDA. 

* THROUGH THURSDAY AFTERNOON

* RAINFALL ESTIMATES OF 2 TO 3 INCHES HAVE FALLEN ACROSS 
  PORTIONS OF THE WATCH AREA TODAY. ADDITIONAL AMOUNTS ARE 
  POSSIBLE IN HEAVIER SHOWERS THROUGH THURSDAY. THIS RAIN WILL 
  BE FALLING ON SATURATED SOILS WHICH MAY LEAD TO FLASH 
  FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
314 
WGUS62 KCAE 230514
FFACAE

FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
1214 AM EST WED DEC 23 2015

...MORE RAIN THROUGH THIS AFTERNOON COULD RESULT IN FLASH
FLOODING...

.HIGH MOISTURE AND A SERIES OF UPPER DISTURBANCES WILL AFFECT THE
AREA THROUGH THIS AFTERNOON. LOCALLY HEAVY RAIN AT TIMES COULD
LEAD TO FLASH FLOODING AS GROUNDS ARE ALREADY SATURATED FROM
PREVIOUS RAIN.

GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-231815-
/O.CON.KCAE.FF.A.0004.000000T0000Z-151224T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-AIKEN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...LANCASTER...ELGIN...LANCASTER MILL...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...WINNSBORO MILLS...
CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
SEVEN OAKS...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...
OAK GROVE...COLUMBIA...AIKEN...NORTH AUGUSTA
1214 AM EST WED DEC 23 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL GEORGIA... 
  COLUMBIA...LINCOLN...MCDUFFIE AND RICHMOND. IN CENTRAL SOUTH 
  CAROLINA...AIKEN...CHESTERFIELD...EDGEFIELD...FAIRFIELD... 
  KERSHAW...LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY... 
  RICHLAND AND SALUDA. 

* THROUGH THIS AFTERNOON.

* RAINFALL ESTIMATES OF 2 TO 3 INCHES HAVE FALLEN ACROSS PORTIONS
  OF THE WATCH AREA. ADDITIONAL HEAVY AMOUNTS ARE POSSIBLE THROUGH
  THIS AFTERNOON. THIS RAIN WILL BE FALLING ON SATURATED SOILS
  WHICH MAY LEAD TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
487 
WGUS62 KCAE 231000
FFACAE

FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
500 AM EST WED DEC 23 2015

...MORE RAIN THROUGH THIS AFTERNOON COULD RESULT IN FLASH
FLOODING...

.HIGH MOISTURE AND A SERIES OF UPPER DISTURBANCES WILL AFFECT THE
AREA THROUGH THIS AFTERNOON. LOCALLY HEAVY RAIN AT TIMES COULD
LEAD TO FLASH FLOODING AS GROUNDS ARE ALREADY SATURATED FROM
PREVIOUS RAIN.

GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-232200-
/O.CON.KCAE.FF.A.0004.000000T0000Z-151224T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-AIKEN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...LANCASTER...ELGIN...LANCASTER MILL...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...WINNSBORO MILLS...
CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
SEVEN OAKS...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...
OAK GROVE...COLUMBIA...AIKEN...NORTH AUGUSTA
500 AM EST WED DEC 23 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL GEORGIA... 
  COLUMBIA...LINCOLN...MCDUFFIE AND RICHMOND. IN CENTRAL SOUTH 
  CAROLINA...AIKEN...CHESTERFIELD...EDGEFIELD...FAIRFIELD... 
  KERSHAW...LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY... 
  RICHLAND AND SALUDA. 

* THROUGH THURSDAY AFTERNOON.

* RAINFALL OF 2 TO 3 INCHES HAVE FALLEN ACROSS MUCH OF THE WATCH
  AREA. ADDITIONAL HEAVY AMOUNTS ARE POSSIBLE THROUGH THIS
  AFTERNOON. THIS RAIN WILL BE FALLING ON SATURATED SOILS WHICH
  MAY LEAD TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
956 
WGUS62 KCAE 231009
FFACAE

FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
509 AM EST WED DEC 23 2015

...MORE RAIN THROUGH TONIGHT COULD RESULT IN FLASH FLOODING...

.HIGH MOISTURE AND A SERIES OF UPPER DISTURBANCES WILL AFFECT THE
AREA THROUGH THIS AFTERNOON. LOCALLY HEAVY RAIN AT TIMES COULD
LEAD TO FLASH FLOODING AS GROUNDS ARE ALREADY SATURATED FROM
PREVIOUS RAIN.

GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-232215-
/O.CON.KCAE.FF.A.0004.000000T0000Z-151224T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-AIKEN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...LANCASTER...ELGIN...LANCASTER MILL...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...WINNSBORO MILLS...
CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
SEVEN OAKS...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...
OAK GROVE...COLUMBIA...AIKEN...NORTH AUGUSTA
509 AM EST WED DEC 23 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT INTO THURSDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL GEORGIA... 
  COLUMBIA...LINCOLN...MCDUFFIE AND RICHMOND. IN CENTRAL SOUTH 
  CAROLINA...AIKEN...CHESTERFIELD...EDGEFIELD...FAIRFIELD... 
  KERSHAW...LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY... 
  RICHLAND AND SALUDA. 

* THROUGH THURSDAY AFTERNOON

* RAINFALL OF 2 TO 3 INCHES HAVE FALLEN ACROSS MUCH OF THE WATCH 
  AREA. ADDITIONAL HEAVY AMOUNTS ARE POSSIBLE THROUGH THIS 
  AFTERNOON. THIS RAIN WILL BE FALLING ON SATURATED SOILS WHICH 
  MAY LEAD TO FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
412 
WGUS62 KCAE 231815
FFACAE

FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
115 PM EST WED DEC 23 2015

...MORE RAIN THROUGH TONIGHT COULD RESULT IN FLASH FLOODING...

.HIGH MOISTURE AND A SERIES OF UPPER DISTURBANCES WILL AFFECT THE
AREA ONCE AGAIN THIS EVENING AND OVERNIGHT. LOCALLY HEAVY RAIN AT
TIMES COULD LEAD TO FLASH FLOODING AS GROUNDS ARE ALREADY
SATURATED FROM PREVIOUS RAIN.

GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-240600-
/O.CON.KCAE.FF.A.0004.000000T0000Z-151224T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-AIKEN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...LANCASTER...ELGIN...LANCASTER MILL...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...WINNSBORO MILLS...
CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
SEVEN OAKS...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...
OAK GROVE...COLUMBIA...AIKEN...NORTH AUGUSTA
115 PM EST WED DEC 23 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL GEORGIA... 
  COLUMBIA...LINCOLN...MCDUFFIE AND RICHMOND. IN CENTRAL SOUTH 
  CAROLINA...AIKEN...CHESTERFIELD...EDGEFIELD...FAIRFIELD... 
  KERSHAW...LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY... 
  RICHLAND AND SALUDA. 

* THROUGH THURSDAY AFTERNOON

* RAINFALL OF 2 TO 3 INCHES HAS FALLEN ACROSS MUCH OF THE WATCH
  AREA. ADDITIONAL HEAVY AMOUNTS ARE POSSIBLE THROUGH TONIGHT.
  THIS RAIN WILL BE FALLING ON SATURATED SOILS WHICH MAY LEAD TO
  FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
892 
WGUS62 KCAE 240925
FFACAE

FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
425 AM EST THU DEC 24 2015

...THE THREAT OF FLOODING CONTINUES INTO THIS AFTERNOON...

.HIGH MOISTURE AND A SERIES OF UPPER DISTURBANCES WILL CONTINUE 
TO AFFECT THE AREA THIS MORNING. LOCALLY HEAVY RAIN COULD LEAD TO
FLASH FLOODING AS GROUNDS ARE ALREADY SATURATED FROM PREVIOUS
RAIN.

GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-241730-
/O.CON.KCAE.FF.A.0004.000000T0000Z-151224T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-AIKEN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...LANCASTER...ELGIN...LANCASTER MILL...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...WINNSBORO MILLS...
CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
SEVEN OAKS...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...
OAK GROVE...COLUMBIA...AIKEN...NORTH AUGUSTA
425 AM EST THU DEC 24 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL GEORGIA... 
  COLUMBIA...LINCOLN...MCDUFFIE AND RICHMOND. IN CENTRAL SOUTH 
  CAROLINA...AIKEN...CHESTERFIELD...EDGEFIELD...FAIRFIELD... 
  KERSHAW...LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY... 
  RICHLAND AND SALUDA. 

* THROUGH THIS AFTERNOON

* RAINFALL OF 2 TO 3 INCHES HAS FALLEN ACROSS MUCH OF THE WATCH
  AREA. LOCALLY HEAVY RAINFALL IS POSSIBLE THIS MORNING. THIS
  RAIN WILL BE FALLING ON SATURATED SOILS WHICH MAY LEAD TO FLASH
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
181 
WGUS62 KCAE 241729
FFACAE

FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
1229 PM EST THU DEC 24 2015

...THE THREAT OF FLOODING CONTINUES INTO THIS AFTERNOON...

.HIGH MOISTURE AND A SERIES OF UPPER DISTURBANCES WILL CONTINUE
TO AFFECT THE AREA THIS AFTERNOON. LOCALLY HEAVY RAIN COULD LEAD
TO FLASH FLOODING AS GROUNDS ARE ALREADY SATURATED FROM PREVIOUS
RAIN.

GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-242200-
/O.CON.KCAE.FF.A.0004.000000T0000Z-151224T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-AIKEN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...LANCASTER...ELGIN...LANCASTER MILL...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...WINNSBORO MILLS...
CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
SEVEN OAKS...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...
OAK GROVE...COLUMBIA...AIKEN...NORTH AUGUSTA
1229 PM EST THU DEC 24 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL GEORGIA... 
  COLUMBIA...LINCOLN...MCDUFFIE AND RICHMOND. IN CENTRAL SOUTH 
  CAROLINA...AIKEN...CHESTERFIELD...EDGEFIELD...FAIRFIELD... 
  KERSHAW...LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY... 
  RICHLAND AND SALUDA. 

* UNTIL 5 PM EST THIS AFTERNOON

* RAINFALL OF 2 TO 3 INCHES HAS FALLEN ACROSS MUCH OF THE WATCH 
  AREA. LOCALLY HEAVY RAINFALL IS POSSIBLE THIS MORNING. THIS 
  RAIN WILL BE FALLING ON SATURATED SOILS WHICH MAY LEAD TO 
  FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
074 
WGUS62 KCAE 242046
FFACAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
346 PM EST THU DEC 24 2015

...THE THREAT OF FLOODING CONTINUES THROUGH THIS AFTERNOON...

.HIGH MOISTURE AND A SERIES OF UPPER DISTURBANCES WILL CONTINUE
TO AFFECT THE AREA THIS AFTERNOON. LOCALLY HEAVY RAIN COULD LEAD
TO FLASH FLOODING AS GROUNDS ARE ALREADY SATURATED FROM PREVIOUS
RAIN.

GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-250000-
/O.EXT.KCAE.FF.A.0004.000000T0000Z-151225T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-AIKEN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...LANCASTER...ELGIN...LANCASTER MILL...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...WINNSBORO MILLS...
CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
SEVEN OAKS...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...
OAK GROVE...COLUMBIA...AIKEN...NORTH AUGUSTA
346 PM EST THU DEC 24 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL GEORGIA... 
  COLUMBIA...LINCOLN...MCDUFFIE AND RICHMOND. IN CENTRAL SOUTH 
  CAROLINA...AIKEN...CHESTERFIELD...EDGEFIELD...FAIRFIELD... 
  KERSHAW...LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY... 
  RICHLAND AND SALUDA. 

* UNTIL 7 PM EST THIS EVENING

* RAINFALL OF 2 TO 3 INCHES HAS FALLEN ACROSS MUCH OF THE WATCH
  AREA. LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON MAINLY
  IN THE WESTERN MIDLANDS AND CSRA. THIS RAIN WILL BE FALLING ON
  SATURATED SOILS WHICH MAY LEAD TO FLASH FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
AWP

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this flash flood watch went out at Dec 22, 2:15 PM EST, 11 minutes earlier.

Area forecast discussion, Dec 22, 2:15 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
215 PM EST TUE DEC 22 2015

.SYNOPSIS...
A WARM AND MOIST SOUTH FLOW WILL DOMINATE THROUGH MUCH OF THE WEEK
ASSOCIATED WITH OFFSHORE HIGH PRESSURE AND A STALLED FRONTAL
SYSTEM.

&&

.NEAR TERM /THROUGH TONIGHT/...
A MOIST AND WARM SOUTH FLOW BETWEEN HIGH PRESSURE IN THE ATLANTIC
AND LOW PRESSURE IN THE CENTRAL PART OF THE NATION WILL CONTINUE
THROUGH TONIGHT. THE BULK OF THE HEAVIER SHOWERS HAVE SHIFTED
TOWARD THE COAST WITH SCATTERED LIGHT RAIN REMAINING ACROSS THE
AREA THIS AFTERNOON. FURTHER WEST IN THE UPSTATE OF SC AND IN
WESTERN GA...MOST OF THE RAIN HAS ENDED FOR NOW...SO EXPECT TO
SEE A BREAK IN RAINFALL LATER THIS AFTERNOON. THE MODELS SUGGEST
SHOWER COVERAGE WILL INCREASE AGAIN TONIGHT AHEAD OF ANOTHER
SHORTWAVE TROUGH IN THE SOUTHWEST FLOW ALOFT. THERE MAY BE ENOUGH
INSTABILITY FOR A FEW THUNDERSTORMS BUT WITH THE FORECAST
SOUNDINGS NEAR MOIST ADIABATIC THE RISK OF SEVERE THUNDERSTORMS
APPEARS LOW DESPITE STRONG SHEAR WITH H85 WINDS AROUND 40 KNOTS.
MODERATE TO HEAVY RAINFALL WILL ONCE AGAIN BE POSSIBLE LATE
TONIGHT AND INTO WEDNESDAY AS PRECIPITABLE WATER VALUES CLIMB TO
NEAR 1.9 INCHES. THERE IS SOME UNCERTAINTY IN THE QPF OVERNIGHT
DUE TO THE CONVECTION THAT HAS DEVELOPED IN THE GULF WHICH MAY ACT
TO PARTIALLY CUT OFF MOISTURE. A SLIGHT SHIFT IN THE HEAVIEST
RAIN BANDS TO THE WEST OR EAST DEPENDING ON WHERE THE BEST UPPER
ENERGY SETS UP COULD ALSO AFFECT RAIN TOTALS LATE TONIGHT AND
INTO WEDNESDAY MORNING. HAVE STAYED WITH WPC GUIDANCE QPF FOR
NOW WITH THE HIGHEST AMOUNTS WEST.

TEMPERATURES ARE ON TRACK THIS AFTERNOON WITH HIGHS STILL EXPECTED
TO REACH THE UPPER 60S TO LOWER 70S. CLOUD COVER WILL KEEP
OVERNIGHT LOWS MILD...IN THE LOWER 60S.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
FOR WEDNESDAY AND WEDNESDAY NIGHT...MOISTURE REMAINS PLENTIFUL
ACROSS THE REGION DUE TO A CONTINUED MOIST SOUTHERLY FLOW PATTERN.
STRONG 850 JET OUT OF THE SOUTHWEST WILL BRING GULF MOISTURE
NORTHEASTWARD...WHILE SOUTHEASTERLY UPSLOPE LOW-LEVEL WINDS WILL
BRING ATLANTIC MOISTURE INTO THE CWA. THIS WILL KEEP A PERIOD OF
HEAVY RAINFALL POTENTIAL THROUGHOUT THE REGION AS A SERIES OF
SHORTWAVES ROTATE THROUGH THE SOUTHEASTERN STATES.  THERE MAY BE
SOME MARGINAL INSTABILITY DURING THE DAY WEDNESDAY...AND CAN NOT
RULE OUT ISOLATED THUNDERSTORMS...BUT AT THIS TIME ANY SEVERE THREAT
APPEARS MINIMAL THROUGH THE PERIOD.  SOUNDING PROFILES REMAIN MOIST
ADIABATIC...WITH VERY LITTLE INSTABILITY. THE AXIS OF HEAVIEST
RAINFALL APPEARS AS IF IT WILL BE WEST OF THE CWA...MORE TOWARDS THE
UPSTATE REGION. THIS WILL KEEP THE HIGHEST QPF AMOUNTS ACROSS THE
WESTERN CWA. HOWEVER WITH THE HIGH PW AMOUNTS OF BETWEEN 1.8 AND 2.0
INCHES...PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE
ENTIRE CWA.  TEMPERATURES DURING THIS PERIOD WILL BE WELL ABOVE
NORMAL. USED THE GUIDANCE CONSENSUS FOR THE TEMPERATURE FORECAST.

THURSDAY AND THURSDAY NIGHT...MODELS STILL IN GOOD AGREEMENT WITH
SHIFTING THE BEST CHANCE FOR RAINFALL FURTHER WEST OF THE AREA.
SOUNDINGS SHOWING SOME DRYING OF THE ATMOSPHERE...WITH PW VALUES
DROPPING DOWN TO ABOUT 1.5 INCHES OR LOWER.  CAN NOT RULE OUT
ISOLATED TO SCATTERED SHOWERS THROUGH OUT THE DAY.  QPF AMOUNTS
DURING THIS TIMEFRAME FORECAST TO BE MUCH LOWER WITH ANY RAINFALL.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL FOR THE FIRST PORTION OF
WINTER...WITH POSSIBLE RECORD HIGHS ON CHRISTMAS EVE AND CHRISTMAS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
FRIDAY THROUGH SUNDAY...THE GFS AND ECMWF ARE IN GENERAL AGREEMENT
IN THE UPPER PATTERN FROM FRIDAY THROUGH MONDAY. UPPER RIDGE THAT
HAS BEEN ACROSS THE WESTERN ATLANTIC BEGINS TO MOVE WESTWARD AND
WILL BE SITUATED EAST OF THE FLORIDA PENINSULA BY SUNDAY.  BOTH
MODELS SHOW DEEP TROUGH ACROSS THE WESTERN STATES ON FRIDAY.  THIS
LOW DEEPENS AND CUTS OFF ACROSS THE 4 CORNERS STATES ON
SATURDAY...AND THEN MOVES INTO WESTERN TEXAS BY SUNDAY. THIS PATTERN
KEEPS THE SOUTHEASTERN UNITED STATES WITH A SOUTHWESTERLY FLOW ALOFT
AND WEAK UPPER LEVEL RIDGING THROUGH THE WEEKEND.  EACH DAY MAY
EXPERIENCE ISOLATED TO MAYBE SCATTERED SHOWERS...WITH TEMPERATURES
REMAINING WELL ABOVE SEASONAL NORMS.

MONDAY AND TUESDAY...ONCE WE MOVE INTO THE EARLY PART OF NEXT
WEEK...THE MODELS BEGIN TO DIVERGE SLIGHTLY ON THE SPEED AND
MOVEMENT OF THE CUTOFF LOW MOVING OUT OF TEXAS.  BOTH MODELS PUSH
THE UPPER LOW NORTHEASTWARD ACROSS THE PLAINS STATES AND TOWARDS
THE GREAT LAKES. BOTH MODELS SIMILAR ON THE STRENGTH OF THE LOW AS
IT MOVES ALONG...BUT THE GFS IS THE FASTER OF THE TWO MODELS AS
FAR AS POSITION. THIS WILL HAVE A SLIGHT IMPACT ON THE MOVEMENT
AND POSITION OF THE SURFACE COLD FRONT THAT WILL BE MOVING TOWARDS
THE REGION MONDAY NIGHT INTO TUESDAY...WITH THE GFS BEING SLIGHTLY
FASTER WITH THIS FRONT ACROSS THE SOUTHEASTERN STATES. ONLY IMPACT
FOR THE REGION WILL BE ANOTHER INCREASE IN RAIN CHANCES...WITH
TEMPERATURES STILL REMAINING ABOVE NORMAL THROUGH THE PERIOD.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE HEAVIER RAIN SHOWERS HAVE SHIFTED EAST OF THE TAF SITES WITH
SCATTERED LIGHT RAIN REMAINING ACROSS THE AREA THIS AFTERNOON.
CONDITIONS INITIALLY IMPROVED TO VFR/MVFR AS THE HEAVIER RAIN
MOVED EAST BUT STRATUS AND FOG HAVE DEVELOPED IN THE CSRA WITH
CONDITIONS DROPPING BACK DOWN TO IFR/LIFR. CIGS/VSBYS WILL WORSEN
AFTER 00Z WEDNESDAY AS THE CHANCES FOR RAIN INCREASE ONCE AGAIN.
MODERATE TO HEAVY RAIN WILL BE POSSIBLE DURING THE OVERNIGHT
HOURS. HIGH MOISTURE AND SHORTWAVE ENERGY MOVING THROUGH THE AREA
WILL SUPPORT SHOWERS AGAIN ON WEDNESDAY WITH CONTINUED
RESTRICTIONS. WINDS WILL GENERALLY BE OUT OF THE SOUTH/SOUTHEAST
AT 5 TO 10 KNOTS THROUGH THE PERIOD.

EXTENDED AVIATION OUTLOOK...ANOTHER WAVE OF RAIN...WITH RESTRICTIONS
LOWERING TO IFR/POSSIBLY LIFR...EXPECTED WEDNESDAY. CHANCE OF
RAIN WITH RESTRICTIONS...FAVORED MAINLY LATE NIGHT/EARLY
MORNING...THURSDAY AND FRIDAY.

&&

.HYDROLOGY...
A FLOOD WATCH WILL BE IN EFFECT FOR A PORTION OF THE CWA BEGINNING
LATE TONIGHT AND LASTING THROUGH THURSDAY.

WITH THE COMBINATION OF HEAVY RAINFALL THAT HAS FALLEN ACROSS THE
AREA OVER THE PAST 24 HOURS...AND THE EXPECTED PERIODS OF HEAVY
RAINFALL THAT WILL OCCUR TONIGHT INTO WEDNESDAY...AREA RIVERS AND
STREAMS WILL BE ON THE RISE.

RIVER FLOOD WARNINGS WILL BE IN EFFECT FOR MANY RIVERS ACROSS THE
REGION. FLASH FLOOD WARNINGS MAY BE REQUIRED AT TIMES THROUGH
THURSDAY FOR SMALLER STREAMS AND CREAKS.

&&

.CLIMATE...
HIGH TEMPERATURE RECORDS FOR CHRISTMAS EVE AND CHRISTMAS DAY.

COLUMBIA METRO AIRPORT (CAE)
DEC 24...76 SET IN 1964.  FORECASTING 79.
DEC 25...79 SET IN 1955.  FORECASTING 79.

AUGUSTA BUSH FIELD (AGS)
DEC 24...80 SET IN 1964.  FORECASTING 80.
DEC 25...79 SET IN 1984.  FORECASTING 80.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH FROM 11 PM EST THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR GAZ040-063>065.
SC...FLASH FLOOD WATCH FROM 11 PM EST THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR SCZ015-016-018-020>022-025>028-030.

&&
Hazardous weather outlook, Dec 22, 4:51 AM EST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
451 AM EST TUE DEC 22 2015

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-231000-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
451 AM EST TUE DEC 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN MAY RESULT IN FLOODING ALONG SMALL STREAMS AND
IN URBAN LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOCALLY HEAVY RAIN MAY RESULT IN FLOODING ALONG SMALL STREAMS AND
IN URBAN LOCATIONS WEDNESDAY.

RIVER FLOOD WARNINGS MAY BE NEEDED FOR SOME RIVER FORECAST POINTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 22, 8:41 AM EST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
841 AM EST TUE DEC 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      1 SSE COLUMBIA          33.99N 81.03W
12/22/2015                   RICHLAND           SC   OFFICIAL NWS OBS

            ROCKY BRANCH CREEK USGS GAGE AT MAIN ST. AND
            WHALEY ST. OVERFLOWED IT BANKS CRESTING AT
            10.07 FT AT 8:00 AM AND FALLING BACK BELOW
            THE 7.2 FT FLOOD STAGE BY 8:30 AM. THIS
            RESULTED IN THE ROAD CLOSURES OF MAIN ST.
            AND WHALEY ST.

&&

HC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 4:47 AM ESTAreal Flood AdvisoryCAEEdgefield, Fairfield, Lancaster, McCormick, Newberry, Saluda5 hr
Dec 22, 6:07 AM ESTAreal Flood AdvisoryCAEAiken, Calhoun, Chesterfield, Edgefield, Fairfield, Kershaw and 4 more3 hr
Dec 22, 7:20 AM ESTFlash Flood WarningCAERichland115 min
Dec 22, 8:24 AM ESTRiver Flood WarningCAEEdgefield, McCormick4 days
Dec 22, 9:03 AM ESTAreal Flood AdvisoryCAEBamberg, Calhoun, Clarendon, Lee, Orangeburg, Sumter117 min
Dec 22, 11:22 AM ESTRiver Flood AdvisoryCAELexington, Richland53 hr
Dec 22, 12:08 PM ESTRiver Flood WarningCAEGreenwood, Newberry, Saluda5 days
Dec 22, 12:08 PM ESTRiver Flood WarningCAENewberry, Union4 days
Dec 22, 12:58 PM ESTRiver Flood WarningCAECalhoun, Lexington, Richland19 days

Nearby

Flash Flood Watches in South Carolina, 2015Flash Flood Watches in Georgia, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.